Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 258, NWS North Platte, NE

August 8, 2011Keith County, Lincoln County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2011, 4:53 PM MDT for Keith County, Lincoln County, Perkins County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 4:53 PM MDT (22:53 UTC)
Expired
Aug 8, 2011, 5:45 PM MDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Keith County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 141 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 5:00 PM MDTHAIL 1.7510 N Madrid, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 3:52 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-479 J/kg
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

203 
WUUS53 KLBF 082253
SVRLBF
NEC101-111-135-082345-
/O.NEW.KLBF.SV.W.0258.110808T2253Z-110808T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
453 PM MDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  EASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 545 PM MDT/645 PM CDT/

* AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 10 MILES NORTHEAST OF MADRID...OR 16 MILES
  NORTHEAST OF GRANT...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELSIE AROUND 505 PM MDT.
  GRAINTON AROUND 515 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4070 10156 4110 10174 4112 10136 4070 10094
TIME...MOT...LOC 2253Z 335DEG 32KT 4096 10146
WIND...HAIL <50MPH 1.50IN

$$

BROOKS
2 follow-up statements
565 
WWUS53 KLBF 082317
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM MDT MON AUG 8 2011

NEC101-082326-
/O.CAN.KLBF.SV.W.0258.000000T0000Z-110808T2345Z/
KEITH NE-
517 PM MDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEITH COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4100 10169 4100 10125 4070 10094 4070 10156
TIME...MOT...LOC 2316Z 335DEG 32KT 4077 10135

$$

NEC111-135-082345-
/O.CON.KLBF.SV.W.0258.000000T0000Z-110808T2345Z/
LINCOLN NE-PERKINS NE-
517 PM MDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PERKINS AND SOUTHWESTERN LINCOLN COUNTIES UNTIL 545 PM MDT/645 PM
CDT/...

AT 514 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED NEAR ELSIE...OR 20 MILES
EAST OF GRANT...MOVING SOUTHEAST AT 25 MPH.

IN ADDITION...AT 500 PM MDT GOLF BALL SIZE HAIL WAS REPORTED 10 
MILES NORTH OF MADRID WITH THIS STORM.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
PERKINS AND SOUTHWESTERN LINCOLN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4100 10169 4100 10125 4070 10094 4070 10156
TIME...MOT...LOC 2316Z 335DEG 32KT 4077 10135
WIND...HAIL <50MPH 1.75IN

$$

BROOKS
678 
WWUS53 KLBF 082349
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 PM MDT MON AUG 8 2011

NEC111-135-082358-
/O.EXP.KLBF.SV.W.0258.000000T0000Z-110808T2345Z/
LINCOLN NE-PERKINS NE-
549 PM MDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERKINS COUNTY AND 
EXTREME SOUTHWEST LINCOLN HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ANOTHER SEVERE THUNDERSTORM WARNING IS CURRENTLY IN EFFECT FOR THE 
EASTERN PORTIONS OF LINCOLN COUNTY.

LAT...LON 4100 10169 4100 10125 4070 10094 4070 10156
TIME...MOT...LOC 2317Z 335DEG 32KT 4076 10135

$$

BROOKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 1:40 PM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, Aug 8, 1:40 PM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
240 PM CDT MON AUG 8 2011

.SYNOPSIS...
WEAK SURFACE CONVERGENCE INDICATED NEAR A STALLED OUTFLOW BOUNDARY
NEAR THE NORTH PLATTE/PLATTE RIVER VALLEY WITH SOME TOWERING CU
VISIBLE ON SATELLITE. THIS WILL BE ONE AREA OF NEAR TERM FOCUS. A
THUNDERSTORM HAS DEVELOPED ON THE SOUTHERN BLACK HILLS AS WELL WITH
WEAK CONVECTION CONTINUING TO LINGER ALONG THE NEBRASKA SOUTH DAKOTA
BORDER THIS AFTERNOON. DESTABILIZATION IS OCCURRING WITH SURFACE
BASED CAPES OF 1000-2200 J/KG.

&&

.SHORT TERM (TONIGHT THROUGH THURSDAY)...
POTENTIAL EXISTS FOR A STORM CLUSTER...CURRENTLY DEVELOPED ON THE
SOUTHERN BLACK HILLS TO MOVE EAST SOUTHEAST ACROSS NORTHERN NEBRASKA
LATER THIS AFTERNOON AND EVENING. THE HIGH RESOLUTION RAPID REFRESH
(HRRR) MODEL INDICATES THIS TO OCCUR...ALTHOUGH MOVEMENT/DEVELOPMENT
IS MUCH FURTHER SOUTHEAST. MODEL FORECAST CORFIDI VECTOR INDICATE A
GENERAL EAST SOUTHEAST MOVEMENT. SEVERE STORMS ARE POSSIBLE GIVEN
SUFFICIENT DEEP LAYER SHEAR. LIMITING FACTORS ARE PRESENCE OF POST
FRONTAL LIGHT NORTHERLY WINDS AND MODEST INSTABILITY OF 1000-1500
J/KG. ANY DEVELOPMENT SHOULD DIMINISH OR EXIT AREA BY MIDNIGHT
TONIGHT. THERE MAY ALSO BE ISOLATED STORMS TO DEVELOP ACROSS
REMAINDER OF FORECAST AREA THIS AFTERNOON...ESPECIALLY NEAR ANY
EXISTING OUTFLOW BOUNDARIES MEANDERING THE REGION.

EASTERLY TO SOUTHEASTERLY UPSLOPE FLOW INCREASES TUESDAY AFTERNOON
AS WEAK SURFACE HIGH RESIDES FROM SOUTH DAKOTA INTO EASTERN
NEBRASKA. FAST WESTERLIES ALOFT WILL BRING AN ORGANIZED THREAT FOR
MCS FORMATION WITH GENERAL WIDESPREAD RAINFALL POSSIBLE. DUE TO 30
TO 50 KNOT DEEP LAYER SHEAR...SEVERE STORMS AGAIN POSSIBLE BY LATE
AFTERNOON. HIGHS TUESDAY ALSO TO BE SLIGHTLY COOLER IN THE UPPER 70S
TO LOWER 80S.

PREFER THE SLOWER TIMING OF THE NAM MODEL WITH ORGANIZED DEVELOPMENT
TARGETED IN THE NEBRASKA PANHANDLE LATE AFTERNOON TO BLOSSOM AND
TRACK SOUTHEAST THROUGH THE CENTRAL AND SOUTHERN SANDHILLS
OVERNIGHT. A DEVELOPING EAST/SOUTHEAST LOW LEVEL JET...WHICH HAS
BEEN LACKING THE PAST SEVERAL DAYS WILL BE PRESENT AIDING IN STORM
INFLOW. AREAS OF SIGNIFICANT RAINFALL ARE EXPECTED.

THE HEAVY CONVECTION WILL DIMINISH BY WEDNESDAY...ALTHOUGH AMPLE
MOISTURE AND WEAK LIFT WILL BE SUFFICIENT FOR AT LEAST SCATTERED
SHOWERS AND STORMS. MOST IF NOT ALL THE ACTIVITY SHOULD END
WEDNESDAY EVENING. LOWERED HIGHS WEDNESDAY A BIT FURTHER TO RANGE
FROM 73 TO 76 AS PERSISTENT STRATUS TO ALSO INHIBIT WARMUP.

MAINTAINED AT LEAST A SLIGHT CHANCE FOR SHOWERS AND STORMS
THURSDAY/THURSDAY NIGHT AS FAST WESTERLIES ALOFT IN ZONAL FLOW MAY
AID IN AT LEAST ISOLATED DEVELOPMENT. HIGHS A BIT WARMER FROM 82 TO
86.

.LONG TERM (FRIDAY THROUGH MONDAY)...
UPPER RIDGE FORECAST TO PERSIST FROM THE FOUR CORNER REGION INTO THE
NORTHERN ROCKIES PER GFS MODEL...WHILE THE 12Z ECMWF BREAK DOWN THE
NORTHERN PORTION OF RIDGE. STORM CHANCES WILL EXIST...ALTHOUGH MOST
DEVELOPMENT LOOKS TO BE ISOLATED. HIGH TO WARM FROM THE LOW TO MID
80S FRIDAY AND SATURDAY TO THE MID AND UPPER 80S SUNDAY AND MONDAY.
A COLD FRONT STILL FORECAST TO PASS FRIDAY WITH RETURN SOUTHERLY
WINDS BY SUNDAY AND MONDAY.

&&

.AVIATION...
THUNDERSTORMS ARE ONCE AGAIN POSSIBLE ACROSS THE AREA FOR THIS
AFTERNOON AND INTO EARLY EVENING. AN UPPER LEVEL DISTURBANCE WILL
PASS ACROSS NEBRASKA THIS AFTERNOON AND IS EXPECTED TO SPARK OFF
CONVECTION OVER THE PANHANDLE AND THE BLACK HILLS IN SOUTH DAKOTA.
STORMS HAVE STARTED TO DEVELOP EARLY THIS AFTERNOON OVER THE BLACK
HILLS. THIS CONVECTION IS EXPECTED TO MOVE SOUTHEAST INTO NORTHWEST
NEBRASKA...HOWEVER IF THE ACTIVITY FORMS INTO A LINE IT LOOKS AS IF
MOVEMENT WOULD BE MORE EASTERLY. CONFIDENCE IS HIGHER WITH THESE
STORMS MOVING OVER THE KVTN TERMINAL LATER THIS AFTERNOON. HAVE LOW
TO MODERATE CONFIDENCE WITH STORM DEVELOPMENT OVER THE
PANHANDLE...SO HAVE INCLUDED VCTS INTO THE KLBF FORECAST. AFTER THIS
CONVECTION PASSES...QUIET CONDITIONS ARE EXPECTED WITH VFR CEILINGS
AND VISIBILITIES AS WELL AS LIGHT AND VARIABLE WINDS...EVENTUALLY
SWITCHING TO THE NORTHEAST.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...ROBERG
AVIATION...BROOKS
Hazardous weather outlook, Aug 8, 3:10 PM MDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT MON AUG 8 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-092115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
410 PM CDT MON AUG 8 2011 /310 PM MDT MON AUG 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO PERHAPS SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE
THROUGH EARLY THIS EVENING. THE AREA OF CONCERN IS PRIMARILY
SOUTH OF A LINE FROM VALENTINE TO BARTLETT. LARGE HAIL AND
DAMAGING WINDS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE EXPECTED AGAIN ON TUESDAY. CONDITIONS ARE
EXPECTED TO BE FAVORABLE FOR STORMS TO BECOME SEVERE WITH PRIMARY
THREATS OF LARGE HAIL AND DAMAGING WINDS. THE AREA OF CONCERN IS
GENERALLY WEST OF A LINE FROM VALENTINE TO TAYLOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Special weather statement, Aug 8, 4:17 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM CDT MON AUG 8 2011

NEZ036-037-082300-
LOGAN NE-MCPHERSON NE-
517 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCPHERSON AND
SOUTHWESTERN LOGAN COUNTIES UNTIL 600 PM CDT...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRYON...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RINGGOLD AND HIGHWAY 97 MILE MARKER 20 AROUND 535 PM CDT.
HIGHWAY 92 MILE MARKER 220 AROUND 545 PM CDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROOKS
Special weather statement, Aug 8, 4:24 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
424 PM MDT MON AUG 8 2011

NEZ035-036-082315-
ARTHUR NE-MCPHERSON NE-
524 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR AND
NORTHWESTERN MCPHERSON COUNTIES UNTIL 615 PM CDT/515 PM MDT/...

AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THREE MILE LAKE...OR 11 MILES NORTHEAST OF
ARTHUR...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
HIGHWAY 92 MILE MARKER 180 AROUND 535 PM CDT.
SAND BEACH LAKE AROUND 540 PM CDT.
SCHNICK LAKE AROUND 555 PM CDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BROOKS
Special weather statement, Aug 8, 4:31 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
531 PM CDT MON AUG 8 2011

NEZ025-037-082315-
LOGAN NE-THOMAS NE-
531 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN THOMAS AND NORTHWESTERN
LOGAN COUNTIES UNTIL 615 PM CDT...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF THEDFORD...MOVING SOUTHEAST AT
30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HIGHWAY 83 CROSSING THE DISMAL RIVER...
  HIGHWAY 83 MILE MARKER 140...
  HIGHWAY 83 MILE MARKER 130...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BROOKS
Local storm report, Aug 8, 4:32 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
532 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             7 NNE OGALLALA          41.22N 101.67W
08/08/2011  M1.50 INCH       KEITH              NE   TRAINED SPOTTER

            PUBLIC REPORTED PING PONG BALL SIZED HAIL ON THE SOUTH
            SIDE OF LAKE MCCONAUGHY.

&&

CVP
Local storm report, Aug 8, 4:34 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             7 NNE OGALLALA          41.22N 101.67W
08/08/2011  M1.75 INCH       KEITH              NE   TRAINED SPOTTER

            SPOTTER REPORTED GOLF BALL SIZED HAIL ON THE EAST END OF
            LAKE MCCONAUGHY.

&&

CVP
Local storm report, Aug 8, 4:35 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             7 NNE OGALLALA          41.22N 101.67W
08/08/2011  E1.50 INCH       KEITH              NE   PUBLIC

            PUBLIC REPORTED PING PONG BALL SIZED HAIL ON THE SOUTH
            END OF LAKE MCCONAUGHY.

&&

CVP

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:39 PM MDTSevere Thunderstorm WarningLBFCherry66 min
Aug 7, 7:10 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock50 min
Aug 7, 7:49 PM MDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock56 min
Aug 7, 8:34 PM MDTSevere Thunderstorm WarningLBFBoyd, Garfield, Holt, Keya Paha, Rock, Wheeler56 min
Aug 8, 3:35 PM MDTSevere Thunderstorm WarningLBFChase40 min
Aug 8, 4:21 PM MDTSevere Thunderstorm WarningLBFKeith39 min
Aug 8, 5:08 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln52 min
Aug 8, 5:31 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins74 min
Aug 8, 5:46 PM MDTSevere Thunderstorm WarningLBFLincoln44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.